Common fixed point theorem of semi-compatible maps on intuitionistic fuzzy metric space
Commun. Korean Math. Soc. 2010 Vol. 25, No. 1, 59-68
https://doi.org/10.4134/CKMS.2010.25.1.59
Printed March 1, 2010
Jong Seo Park
Chinju National University of Education
Abstract : In this paper, we prove common fixed point theorems for semi-compatible mappings on intuitionistic fuzzy metric space with different some conditions of Park and Kim [10]. This research extended and generalized the results of Singh and Chauhan [14].
Keywords : intuitionistic fuzzy metric space, Cauchy sequence, complete, compatible map, semi-compatible map
MSC numbers : 46S40, 47H10, 47S40
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd